MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREAL; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN

ROCHE DIAGNOSTICS UREAL; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Catalog Number 04460715190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.H3 other text : na.
 
Event or Problem Description
There was an allegation of questionable ureal (urea) results for eight patient samples from the cobas integra 400 plus serial number (b)(6).The questionable results were reported outside of the laboratory and were repeated on (b)(6) 2023 after the doctors queried the results.Sample (b)(6) initial result was 9.4 mmol/l and the repeat result was 5.09 mmol/l.The repeat result in a different lab was 5.31 mmol/l.Sample (b)(6) initial result was 14.1 mmol/l and the repeat result was 6.98 mmol/l.The repeat result from a different instrument was 6.62 mmol/l.Sample (b)(6) initial result was 6.9 mmol/l.The repeat results were 2.9 mmol/l and 2.95 mmol/l.Sample (b)(6) initial result was 9.0 mmol/l.The repeat results were 4.48 mmol/l and 4.44 mmol/l.
 
Additional Manufacturer Narrative
Based on the provided information, the investigation could not determine a specific root cause.The calibration and qc data did not show any abnormalities.

Brand Name
UREAL
Common Device Name
UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16852880
Report Number1823260-2023-01477
Device Sequence Number15347662
Product Code CDQ
UDI-Device Identifier04015630920464
UDI-Public04015630920464
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number04460715190
Device Lot Number65277101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient SexMale